# SDR UIEA2017051500790

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,997 hours, 23,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 402C
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MESSAGE  FOR THE LT PACK BITE.  REMOVED AND REPLACED THE LT PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHECKED NORMAL.
